monounary algebra; direct product; connected component; cancellation law
In this paper we investigate the validity of a cancellation law for some classes of monounary algebras.
 B. Jónsson: Topics in Universal Algebra
. Springer, Berlin, 1972. MR 0345895
 J. Jakubí k, L. Lihová: On the cancellation law for disconnected partially ordered sets. Math. Bohem. Submitted.
 R. McKenzie, G. McNulty, W. Taylor: Algebras, Lattices, Varieties
. Vol. I, Wadsworth, Belmont, 1987. MR 0883644
 J. Novotný: On the characterization of a certain class of monounary algebras
. Math. Slovaca 40 (1990), 123–126. MR 1094767